Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 41, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 19, 2015, 8:58 PM CDT for 8 counties in Oklahoma; Hardeman County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2015, 8:58 PM CDT (01:58 UTC)
- Expired
- May 20, 2015, 1:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Beckham County, OK, Comanche County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Tillman County, OK, Washita County, OK, Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 56 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 10:26 PM CDT | FLASH FLOOD | Altus, OK | HWY 171 AND 283. TWO CARS OFF THE ROAD AND 12-INCHS OF WATER OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 88 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
340
WGUS54 KOUN 200158
FFWOUN
OKC009-031-055-057-065-075-141-149-TXC197-200600-
/O.NEW.KOUN.FF.W.0041.150520T0158Z-150520T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT TUE MAY 19 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BECKHAM COUNTY IN WESTERN OKLAHOMA...
SOUTHWESTERN WASHITA COUNTY IN WESTERN OKLAHOMA...
NORTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
* UNTIL 100 AM CDT
* AT 856 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN FROM SOUTHEAST OF ERICK... TO WEST OF
WILLOW... TO GOULD. ADDITIONAL RAINFALL OF ONE TO TWO INCHES WILL
BE POSSIBLE IN THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALTUS...FREDERICK...HOBART...MANGUM...HOLLIS...GRANITE...SNYDER...
SENTINEL...TIPTON...BLAIR...OLUSTEE...ELDORADO...LONE WOLF...
MOUNTAIN PARK...ROOSEVELT...GOTEBO...MANITOU...MARTHA...ROCKY AND
WILLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3518 9977 3514 9877 3437 9885 3443 9935
3446 9937 3444 9940 3451 9999
$$
MAXWELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 19, 6:57 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 19, 6:57 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT TUE MAY 19 2015
.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....
&&
.AVIATION...
SHORT-TERM MODELS ARE IN REASONABLY GOOD AGREEMENT THAT THE
CURRENT MASS OF TSRA FROM THE TX PANHANDLE E INTO CENTRAL OK WILL
FILL IN AND BECOME A SINGLE LARGE STORM COMPLEX TOWARD MIDNIGHT...AS
A COLD FRONT ADVANCES S FROM KS. UNTIL THAT HAPPENS...CEILINGS
AND VISIBILITIES WILL BE EXTREMELY VARIABLE OVER SPACE AND TIME.
IN ADDITION...SCT +TSRA OVER S OK AND N TX WILL CONTINUE THIS
EVENING...AND SOME OF THEM WILL BE SEVERE. AFTER MIDNIGHT...A
SINGLE LARGE STORM COMPLEX SHOULD ADVANCE SE ACROSS ALL OUR TAF
SITES EXCEPT KGAG...KWWR...AND KPNC...WHICH SHOULD BE N OF THE
AREA OF DEVELOPMENT. THERE WILL BE ABOUT 2 HOURS OF
+TSRA...FOLLOWED BY MAYBE AN HOUR OF -RA AS THE STORMS ADVANCE
SOUTH OF EACH SITE. AS THE STORMS DEPART TO THE S/SE...N WINDS
WILL BEGIN...AND COOLER AIR WILL FLOW IN. VISIBILITIES SHOULD BE
UNLIMITED ONCE THE RAIN STOPS...BUT LOW CEILINGS WILL PERSIST INTO
WEDNESDAY MORNING. ONLY SLOW INCREASES IN CEILINGS ARE EXPECTED
TOMORROW...BUT IF THE POST-FRONTAL MOISTURE LAYER IS THIN
ENOUGH...THERE MAY BE BREAKS IN THE CLOUDS TOMORROW AFTERNOON.
CMS
&&
.PREV DISCUSSION... /ISSUED 444 PM CDT TUE MAY 19 2015/
DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.
RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.
ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.
DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 62 68 53 66 / 90 40 20 10
HOBART OK 61 67 52 66 / 80 20 20 20
WICHITA FALLS TX 66 76 57 69 / 70 40 50 30
GAGE OK 52 62 47 64 / 60 10 10 10
PONCA CITY OK 58 66 50 66 / 90 30 10 10
DURANT OK 68 80 59 71 / 70 50 50 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-008-012>014-
016>030-033>040-044-045.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
015.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-041>043-
046>048-050>052.
TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086-089-090.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087-088.
&&
23/23/23Hazardous weather outlook, May 19, 3:53 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 353 PM CDT TUE MAY 19 2015 OKZ004>048-050>052-TXZ083>090-202100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 353 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE SOUTHERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS FOR REST OF THIS AFTERNOON AND EVENING. LOCATION... THE SLIGHT RISK AREA IS GENERALLY SOUTH OF INTERSTATE 40. WICHITA FALLS...LAWTON...ALTUS...ARDMORE...ADA....DURANT... VERNON AND SEYMOUR TEXAS ARE IN THE SLIGHT RISK AREA. TIMING... BEFORE 10 PM THIS EVENING IN THE SLIGHT RISK AREA. MAIN IMPACTS... FLOODING RAINFALL... HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WIND GUSTS 60 TO 70 MPH... A FEW TORNADOES... DISCUSSION... THE SETUP FOR SEVERE STORMS REMAINS UNCERTAIN THROUGH TONIGHT. SOME SEVERE STORMS WILL LIKELY AFFECT THE SLIGHT RISK AREA THROUGH THIS EVENING. ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. MOST STORMS WILL BE BELOW SEVERE LIMITS. A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA NEAR AND SOUTH OF A WARM FRONT THROUGH THIS EVENING DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS TORNADOES DUE TO INCREASING LOW LEVEL SHEAR. CLUSTERS OR LINES OF STORMS MAY FORM BY THIS EVENING ACROSS THE SLIGHT RISK AREA WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. ALTHOUGH STORMS MAY CONTINUE BEYOND 10 PM THIS EVENING...THE SEVERE POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL MAY CONTINUE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .FLOODING... FLASH FLOODING WILL OCCUR DUE TO ROUNDS OF HEAVY RAINFALL. A FEW INCHES OF RAINFALL MAY OCCUR TONIGHT. SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. STORM CHANCES CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR POSSIBLE EACH DAY. .FLOODING... SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 19, 8:23 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT TUE MAY 19 2015
OKZ021-033>036-TXZ083-200200-
HARMON OK-GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-HARDEMAN TX-
823 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...BECKHAM...
NORTHWESTERN KIOWA...WEST CENTRAL JACKSON AND NORTHWESTERN HARDEMAN
COUNTIES UNTIL 900 PM CDT...
AT 822 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR ERICK TO 7 MILES SOUTHEAST OF TEXOLA TO 6 MILES WEST OF VINSON
TO NEAR DODSON TO 12 MILES WEST OF HOLLIS...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...MANGUM...HOLLIS...GRANITE...ERICK...CARTER...
WILLOW...GOULD...DUKE...VINSON...DELHI...HESTER...BRINKMAN...
MCQUEEN...MADGE AND MCKNIGHT.
LAT...LON 3514 10000 3528 9996 3544 9944 3518 9939
3491 9939 3473 9945 3458 9962 3457 10000
TIME...MOT...LOC 0122Z 262DEG 31KT 3521 9991 3512 9993 3501 9996 3490
9998 3477 10007 3465 10014
KURTZSpecial weather statement, May 19, 8:28 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 828 PM CDT TUE MAY 19 2015 OKZ037-TXZ085-086-200215- TILLMAN OK-WILBARGER TX-WICHITA TX- 828 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TILLMAN... SOUTHEASTERN WILBARGER AND WESTERN WICHITA COUNTIES UNTIL 915 PM CDT... AT 827 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ELECTRA... MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3388 9900 3403 9907 3423 9875 3394 9857 TIME...MOT...LOC 0127Z 247DEG 17KT 3398 9895 MAD
Local storm report, May 19, 8:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM FLASH FLOOD NORMAN 35.22N 97.44W
05/19/2015 CLEVELAND OK LAW ENFORCEMENT
WATER RESCUE AT BOYD ST AND MCGEE DR.
&&
JPIKELocal storm report, May 19, 8:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL HOLLIS 34.69N 99.92W
05/19/2015 E1.75 INCH HARMON OK PUBLIC
&&
JPIKELocal storm report, May 19, 8:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 1 S RINGLING 34.16N 97.59W
05/19/2015 E1.00 INCH JEFFERSON OK PUBLIC
&&
JPIKESpecial weather statement, May 19, 8:54 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CDT TUE MAY 19 2015
OKZ029>031-200245-
POTTAWATOMIE OK-CLEVELAND OK-SEMINOLE OK-
854 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATOMIE...EAST
CENTRAL CLEVELAND AND WEST CENTRAL SEMINOLE COUNTIES UNTIL 945 PM
CDT...
AT 853 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MACOMB...
MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...TECUMSEH...MAUD...EARLSBORO...ASHER...TRIBBEY...ST.
LOUIS...ETOWAH...BROOKSVILLE...MACOMB...HARJO AND TROUSDALE.
LAT...LON 3497 9713 3522 9719 3534 9679 3519 9670
3501 9667
TIME...MOT...LOC 0153Z 255DEG 24KT 3510 9699
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:04 PM CDT | Special Weather Statement | OUN | Murray | 41 min |
| May 19, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 39 min |
| May 19, 7:20 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 40 min |
| May 19, 7:27 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 48 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 40 min |
| May 19, 7:55 PM CDT | Special Weather Statement | OUN | Carter | 35 min |
| May 19, 7:57 PM CDT | Special Weather Statement | OUN | Jefferson | 33 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 47 min |
| May 19, 8:09 PM CDT | Special Weather Statement | OUN | Beckham | 51 min |
| May 19, 8:10 PM CDT | River Flood Warning | OUN | Greer, Jackson | 44 hr |
| May 19, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 37 min |
| May 19, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 41 min |
| May 19, 8:23 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon | 37 min |
| May 19, 8:24 PM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 19, 8:46 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Love | 44 min |
| May 19, 8:54 PM CDT | Special Weather Statement | OUN | Pottawatomie | 51 min |
| May 19, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 42 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 38 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 19, 9:09 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Tillman | 6 hr |
| May 19, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 49 min |
| May 19, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 35 min |
| May 19, 9:14 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 19, 9:17 PM CDT | Flash Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 6 more | 6 hr |
| May 19, 9:23 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 52 min |
| May 19, 9:29 PM CDT | Tornado Warning | OUN | Carter | 31 min |
| May 19, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa | 66 min |
| May 19, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 48 min |
| May 19, 9:57 PM CDT | Special Weather Statement | OUN | Pontotoc | 63 min |
| May 19, 9:58 PM CDT | Tornado Warning | OUN | Carter | 47 min |
| May 19, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 44 min |
| May 19, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 35 min |
| May 19, 10:40 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Jackson, Kiowa, Tillman | 47 min |
| May 19, 10:44 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 31 min |
| May 19, 11:14 PM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| May 19, 11:20 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 19, 11:21 PM CDT | Special Weather Statement | OUN | Jefferson | 24 min |
| May 19, 11:27 PM CDT | Special Weather Statement | OUN | Marshall | 33 min |
| May 19, 11:40 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 19, 11:57 PM CDT | Special Weather Statement | OUN | Johnston | 33 min |
| May 19, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 78 min |
| May 20, 12:17 AM CDT | Special Weather Statement | OUN | Jefferson | 43 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 20, 1:00 AM CDT | Areal Flood Warning | OUN | Beckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 6 hr |
| May 20, 1:07 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston, Murray | 23 min |
| May 20, 1:29 AM CDT | Special Weather Statement | OUN | Love | 46 min |
| May 20, 1:33 AM CDT | Special Weather Statement | OUN | Atoka, Johnston | 27 min |
| May 20, 2:07 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall | 38 min |
| May 20, 2:13 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| May 20, 2:16 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, Hughes, McClain, Oklahoma and 3 more | 6 hr |
| May 20, 2:21 AM CDT | River Flood Warning | OUN | Atoka | 66 hr |
| May 20, 2:24 AM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Jefferson and 3 more | 6 hr |
| May 20, 2:48 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 42 min |
| May 20, 2:59 AM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Tillman | 4 hr |
| May 20, 3:33 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 20, 5:44 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall, Pontotoc | 6 hr |
| May 20, 6:54 AM CDT | Areal Flood Warning | OUN | Cotton | 8 hr |
| May 20, 8:16 AM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Murray, Stephens | 3 hr |
| May 20, 8:28 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 13 days |
| May 20, 9:01 AM CDT | River Flood Warning | OUN | Garvin | 30 hr |
| May 20, 2:55 PM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 11 days |
| May 20, 5:57 PM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Stephens, Tillman | 12 hr |
| May 19, 7:14 PM CDT | Special Weather Statement | OUN | Clay | 31 min |
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 48 min |
| May 19, 7:47 PM CDT | Special Weather Statement | OUN | Wilbarger | 43 min |
| May 19, 8:02 PM CDT | Special Weather Statement | OUN | Clay | 43 min |
| May 19, 8:28 PM CDT | Special Weather Statement | OUN | Wichita | 47 min |
| May 19, 9:51 PM CDT | Special Weather Statement | OUN | Hardeman | 24 min |
| May 19, 10:49 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 41 min |
| May 19, 10:51 PM CDT | Special Weather Statement | OUN | Baylor | 24 min |
| May 19, 10:59 PM CDT | Special Weather Statement | OUN | Wichita | 31 min |
| May 19, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 45 min |
| May 19, 11:35 PM CDT | Special Weather Statement | OUN | Baylor | 25 min |
| May 20, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 15 min |
| May 20, 1:17 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay | 43 min |
| May 20, 2:05 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay | 25 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.